# SDR VNAA202401210017

- Difficulty date: January 10, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: CC67013000
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER HINGE FITTING BUSHINGS, LUG L1, L2 AND L6.       CENTER HINGE FITTING BUSHINGS, LUG L1, L2 AND L6 WERE REPLACED PER CRJ 900 AMM 20-31-00-400-801-A01 AND CRJ 900 AMM 20-31-00-000-801-A01
